A 58-year-old woman with history of fibromyalgia and opiate dependence presented after being unable to obtain prescription opiates for 1 week. She had been experiencing dysphoria, rhinorrhea, diaphoresis, nausea, and vomiting, and was brought to the emergency department in a post-ictal state after having a witnessed seizure. She was intubated on arrival for airway protection. Physical examination and laboratory evaluation were unremarkable. Findings on ECG, noncontrast computerized axial tomographic scan of the head, and lumbar puncture were unrevealing. She was empirically started on IV vancomycin, ceftriaxone, and fentanyl based on a working diagnoses of meningoencephalitis, toxin-induced seizures, and opiate withdrawal. She was triaged to the medical ICU. Eight hours later in the medical ICU, a repeat ECG (Fig 1) showed diffuse ST-segment elevation in precordial leads V2 through V6. Laboratory evaluation revealed elevated cardiac biomarker levels: creatine kinase, 4,294 units/L; creatine kinase MB, 30.6 ng/mL; relative index, 0.7%; and troponin, 10.2 ng/mL. A diagnosis of ST-segment elevation myocardial infarction was entertained and treated initially with aspirin, metoprolol, simivastatin, heparin, and an IV eptifibatide. Emergent coronary angiography was performed, which revealed patent coronary arteries without evidence of vasospasm. Left ventriculography revealed depressed left ventricular function with dyskinesia (Fig 2). Subsequently, two-dimensional transthoracic echocardiography was performed (Fig 3). Cardiac medications, with the exception of metoprolol, were discontinued.